# SDR SWAA2022120773456

- Difficulty date: November 19, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 70,151 hours, 41,389 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE,  ORSS 275,  FIXED TRAILING EDGE AREA, RT WING.   REPLACED THE SUPPORT ANGLE IAW SRM  51-40-02 AND SRM 51-10-02, ITEM 9.
